# SDR WTAA980013

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SMF - BIRDSTRIKE REPORTED ON LEFT ENGINE AREA DURING TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRDSTRIKE INSPECTION.  EVIDENCE OF BIRDSTRIKE REPORTED IN LEFT ENGINE OIL COOLER AREA ONLY.  NO DAMAGE TO PROPELLER OR ENGINE INGESTION REPORTED.  CLEANED AND INSPECTED LEFT ENGINE OIL COOLER.  PERFORMED ENGINE GROUND RUN.  ALL ENGINE OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
